Russian Journal of Nonlinear Dynamics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Rus. J. Nonlin. Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rus. J. Nonlin. Dyn., 2020, Volume 16, Number 4, Pages 531–542 (Mi nd727)  

Nonlinear physics and mechanics

Another Special Case of Vibrations of a Rolling Tire

I. F. Kozhevnikov

Dorodnicyn Computing Centre, Federal Research Center “Computer Science and Control” of Russian Academy of Sciences (CC FRC CSC RAS), ul. Vavilova 40, Moscow, 119333 Russia

Abstract: We investigate a special case of vibrations of a loaded tire rolling at constant speed. A previously proposed analytical model of a radial tire is considered. The surface of the tire is a flexible tread combined with elastic sidewalls. In the undeformed state, the tread is a circular cylinder. The tread is reinforced with inextensible cords. The tread is the part of the tire that makes actual contact with the ground plane. In the undeformed state, the sidewalls are represented by parts of two tori and consist of incompressible rubber described by the Mooney –Rivlin model. The previously obtained partial differential equation which describes the tire radial in-plane vibrations about steady-state regime of rolling is investigated. Analyzing the discriminant of the quartic polynomial, which is the function of the frequency of the tenth degree and the function of the angular velocity of the sixth degree, the rare case of a root of multiplicity three is discovered. The angular velocity of rotation, the tire speed and the natural frequency, corresponding to this case, are determined analytically. The mode shape of vibration in the neighborhood of the singular point is determined analytically.

Keywords: radial tire, analytical model, rolling, modal analysis, vibrations, multiple roots

DOI: https://doi.org/10.20537/nd200401

Full text: PDF file (1936 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 74H45, 74Jxx, 70Jxx
Received: 25.10.2019
Accepted:14.10.2020

Citation: I. F. Kozhevnikov, “Another Special Case of Vibrations of a Rolling Tire”, Rus. J. Nonlin. Dyn., 16:4 (2020), 531–542

Citation in format AMSBIB
\Bibitem{Koz20}
\by I. F. Kozhevnikov
\paper Another Special Case of Vibrations of a Rolling Tire
\jour Rus. J. Nonlin. Dyn.
\yr 2020
\vol 16
\issue 4
\pages 531--542
\mathnet{http://mi.mathnet.ru/nd727}
\crossref{https://doi.org/10.20537/nd200401}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4198778}


Linking options:
  • http://mi.mathnet.ru/eng/nd727
  • http://mi.mathnet.ru/eng/nd/v16/i4/p531

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Russian Journal of Nonlinear Dynamics
    Number of views:
    This page:37
    Full text:17
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021